# SDR DALA2023112109578

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 17,991 hours, 7,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3030 EMERGENCY LIGHT INOP AT 17ABC. CORRECTIVE ACTION: REPLACED LIGHT ASSY. (5061205)
